American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] H. Inci, T. Kappeler and P. Topalov. On the regularity of the composition of diffeomorphisms. Memoirs of the AMS 226 (2013)
Book volume table of contents   

[2] Mark Walsh. Metrics of positive scalar curvature and generalised Morse functions, Part II. Trans. Amer. Math. Soc. 366 (2014) 1-50.
Abstract, references, and article information   
View Article: PDF

[3] Tony Liimatainen. Optimal Riemannian metric for a volumorphism and a mean ergodic theorem in complete global Alexandrov nonpositively curved spaces. Contemporary Mathematics 584 (2012) 163-178.
Book volume table of contents   
View Article: PDF

[4] Ahtziri González and Jorge L. López-López. Shapes of tetrahedra with prescribed cone angles. Conform. Geom. Dyn. 15 (2011) 50-63. MR 2833472.
Abstract, references, and article information   
View Article: PDF

[5] F. T. Farrell and P. Ontaneda. $C^k$-quasi-isometry sets are pre-compact. Proc. Amer. Math. Soc. 138 (2010) 737-741. MR 2557190.
Abstract, references, and article information   
View Article: PDF

[6] Vladislav Chernysh. A quasifibration of spaces of positive scalar curvature metrics. Proc. Amer. Math. Soc. 134 (2006) 2771-2777. MR 2213758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. Kotschick. Non--trivial harmonic spinors on generic algebraic surfaces. Proc. Amer. Math. Soc. 124 (1996) 2315-2318. MR 1372036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael T. Anderson. Ricci curvature bounds and Einstein metrics on compact manifolds . J. Amer. Math. Soc. 2 (1989) 455-490. MR 999661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jack Morava and Hirotaka Tamanoi. A vanishing theorem for the conformal anomaly in dimension $>2$ . Proc. Amer. Math. Soc. 100 (1987) 767-774. MR 894452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael D. Hvidsten and Philippe Tondeur. A characterization of harmonic foliations by variations of the metric . Proc. Amer. Math. Soc. 98 (1986) 359-362. MR 854047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. C. Swanson and C. C. Chicone. Equivalence and slice theory for symplectic forms on closed manifolds . Proc. Amer. Math. Soc. 73 (1979) 265-270. MR 516476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1